# SDR USAA980179

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 717-715
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 712-715 25 INCHES RBL WL 103 LONGITUDINAL FLOORBEAM WEB.  INSTALLED WEB REPAIR PARTS, REPAIRED PER SRM 51-40-2.  (M)
